Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Can zincovit increase semen ?

Can zincovit increase semen and libido in men? And how? Am 26yrs, 166cm, 58kg
Asked On : Mon, 18 Jul 2011
Answers:  2 Views:  1836
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi welcome to HealthcareMagic

Zincovit, is a multivitamin tablet., it does not have any effect on the libido of men..
It may help in the production of the sperm, vitamin E , Zinc are some of the micro elements needed for sperm production...
Hope I have answered your question...

Answered: Mon, 18 Jul 2011
I find this answer helpful
Infertility Specialist Dr. Abhishek S. Parihar's  Response
Welcome to HealthcareMagic
Its a vitamin tablet and contains zinc too. Vitamins have got antioxidant property which will improve your semen parameters like sperm count, motility and morphology. You need to take these tablets for 3-6 months to get benefited. This tab has got no role in improving libido. Take care.
Answered: Tue, 19 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor